# SDR UALA2012041502288

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 86,024 hours, 13,841 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 310
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR SHOWS GND RETURN AT 60 MILES IN AUTOTILT AT ALL RANGES.  WX RADAR RT PER MM.  TESTS NORMAL PER MM.
